# SDR CALA2013111192809

- Difficulty date: November 9, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 75,608 hours, 28,104 cycles
- Engine: Pwa PW2040
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING FASTENER RIGHT WING INBD OF ENG.  REMOVED PANEL, REPLACED MISSING NUTPLATE & ALL PANEL FASTENERS AS REQUIRED.  THIS IS THE INBD HINGED PANEL 611FB.  TOMC WOULD NOT ALLOW FASTENER SUBSTITUTION.
